# SDR DALA2020122804314

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 65,755 hours, 25,852 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 1L EMERGENCY LIGHT CIRCUIT BOARD IS INOPERABLE.  REPLACE 1L EMERGENCY LIGHT CIRCUIT BOARD, PER B737 AMM 33-51.
